# SDR DALA2019101875970

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 121,960 hours, 17,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LLCR EMERGENCY LIGHTS ALL BURNT. REPLACED ALL LLCR EMERGENCY LIGHT BULBS PER B767-300 AMM 33-52. CKS OK. (LP6352180)
